# SDR UIEA2020033100573

- Difficulty date: March 29, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 97,810 hours, 20,059 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH31772A
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFO ONLY #2 ENGINE 1ST START ATTEMPT UNSUCCESSFUL, 2ND START ATTEMPT SUCCESSFUL WITH IGNITER IN BOTH THEN BACK TO SINGLE AFTER #2 ENGINE STABILIZED.( TRANSFERRED SINGLE IGNITION SYSTEM #2 ENGINE TO MDDR 126428, EXP 31MAR20, PER MEL 74-00-01A, CAT "A".  LP 1138341: REMOVED AND REPLACED #2 ENG UPPER AND LOWER IGNITER IAW AMM 74-21-00. OPS CK GOOD. THIS CLEARS DMI 126428, PLACARD REMOVED.  )
